Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pregnant. Taking evatone medication. HCG test positive. Continue medication?

good morning doctor,, my wife is age of 31 she has been taking Evatone-2 since two months but she bcame pregnant in second month ,, and her LMP IS 19/08/2012. ON 16TH SEPTEMBER, 2012 WE TEST HCG THROUH HPT ,,, MY QUESTION IS THAT SHOULD SHE STOP EVATONE-2 AND WHAT MEDICINE AND DIET SHE SHOULD TAKE NOW... KINDLY SEND ME REPLY SOON I AM WAITING...
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It is not known why she was taking Evatone-2. If she was undergoing IVF cycle with use of GnRH analogues, E2 levels may need to be assessed before deciding on Evatone-2 discontinuation. If she was using it just for cycle regulation, then it could be discontinued. It is best to consult the doctor who has prescribed it in the first place. The only medicine she needs so early in pregnancy is Folic Acid 2 mg per day. This is provided she has conceived in a natural cycle. Other medicines if required would depend on her symptoms and on the results of tests.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor